Glasnik Matematicki, Vol. 46, No. 2 (2011), 357-365.

FINITE GROUPS WITH A NONLINEAR IRREDUCIBLE CHARACTER HAVING FEW ZEROS

Emmanuel Zhmud

Kharkiv State University, Ukraine


Abstract.   We classify the finite groups with a nonlinear irreducible character χ such that the number of zeros nχ of χ satisfies a certain relation.

2000 Mathematics Subject Classification.   20D15.

Key words and phrases.   Zeros and unitary elements of a character.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.46.2.08


References:

  1. Y. Berkovich, Groups of prime power order. Vol. 1, Walter de Gruyter, Berlin, 2008.
    MathSciNet    

  2. Ya. G. Berkovich and E. M. Zhmud, Characters of finite groups. Part 2, AMS, Providence, 1999.
    MathSciNet    

Glasnik Matematicki Home Page